Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 34, Number 2

All articles in this issue are freely accessible.

An inverse problem for a dissipative hyperbolic equation with discontinuous coefficients
Robert J. Krueger.
Quart. Appl. Math. 34 (1976), 129-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 481676
Numerical study of periodic Hamiltonian systems by means of associated point mappings
J. Bernussou and L. Hsu.
Quart. Appl. Math. 34 (1976), 149-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 451982
Temperatures of linearly and nonlinearly radiating semi-infinite rods
C. Y. Chan.
Quart. Appl. Math. 34 (1976), 173-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 484041
Distortionless wave propagation in inhomogeneous media and transmission lines
V. Burke, R. J. Duffin and D. Hazony.
Quart. Appl. Math. 34 (1976), 183-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446098
On the asymptotic stability of oscillators with unbounded damping
Zvi Artstein and E. F. Infante.
Quart. Appl. Math. 34 (1976), 195-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 466789
Sobolev-type lower bounds on $\parallel∇𝜓\parallel^{2}$ for arbitrary regions in two-dimensional Euclidean space
Gerald Rosen.
Quart. Appl. Math. 34 (1976), 200-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 473125
On the problem of minimizing the volume of a vibrating cantilever
Souhail El-Asfouri, Olin Johnson and Bayliss McInnis.
Quart. Appl. Math. 34 (1976), 203-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449133
Orthogonality relations for a class of linear vibration problems
J. A. Walker.
Quart. Appl. Math. 34 (1976), 207-210
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449128
American Mathematical Society